DBLP BibTeX Record 'journals/dm/TogasakiY02'

@article{DBLP:journals/dm/TogasakiY02,
  author    = {Mitsunori Togasaki and
               Koichi Yamazaki},
  title     = {Pagenumber of pathwidth-{\it k} graphs and strong pathwidth-{\it k}
               graphs},
  journal   = {Discrete Mathematics},
  volume    = {259},
  number    = {1-3},
  year      = {2002},
  pages     = {361-368},
  ee        = {http://dx.doi.org/10.1016/S0012-365X(02)00542-3},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}